Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes itchiness and black patches on the vagina and how can they be prevented from spreading to other areas ?

have black bumpy square shaped patches on the sides of the thighs and vagina and,very itchy hey i am 34yrs and have black bumpy square shaped patches on the sides of the thighs and skin and,very itchy and they get worse at night.. i urinate after every short time have done UTI and kidney test and its normal..pls advice what it is and its cure as it is spreading. thanx
Asked On : Mon, 16 May 2011
Answers:  3 Views:  1152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi....dear user.,
Thanks for choosing HCM.,
Black patches both groins with itching usually due to..,
FUNGAL INFECTION........Tenia Cruris......
1) Wash with Ketaconazole soap 3 times daily..,
2) Apply Terbinafine gel both groin areas...(TERBEST...systopic...)
3) Tab...Fuconazole 150 mg weekly once for 6 weeks.,
4) Tinaderm lotion on affected part afternoon..,
5) Clotrimazole dusting powder apply night times both sides of groins.
For frequency of urine , generally seen in Sugar patients...
evaluate ...ok...good luck.,
Answered: Tue, 17 Jan 2012
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it look like eczematous dermatitis.
dont itch or scratch it.
apply steroid and antibiotic combination cream twice a day.
take tab cetrizine at night
better to consult dermatologist.
apply moisturizer daily.
drink more water
Answered: Mon, 16 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,

It seems to be fungal infection called AS TINEA CRURIS,which manifest as reddish or black pigmentation over groins associated with itching .It is seen more commonly in patients who are diabetic and who sweat a lot.
For your other problem of frequent micturation ,I would suggest you to get a blood sugar level done ,as this symptom is seen in diabetes.
For fungal infection you need to take anti fungal tablets and creams like fluconazole ,terbinafin etc.You can consult a dermatologist for this.
For your urine problem you can either meet a physician or a urologist.

Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor